# SDR HEEA0014497

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAG SLOW TO PULL AND RT POINTER STICKS.
